# SDR LS1R065958

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer Control
- Part number: 369H64255
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIMMER CONTROL  IS INOPERATIVE, PANEL LIGHTS INOPERATIVE.
